# SDR ABXA9700535

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 591055726
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, FOUND RIGHT HAND GEAR STRUT DOOR UPPER SEAL SECTION CRACKED AND END BROKEN OFF.  REPLACED SEAL IAW DC9 SRM 51-30-2.
